CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Rassias-M-Th"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2015
Number of items: 1.

2015

Harper, Adam J. and Nikeghbali, Ashkan and Radziwiłł, Maksym (2015) A Note on Helson’s Conjecture on Moments of Random Multiplicative Functions. In: Analytic Number Theory. Springer , Cham, Switzerland, pp. 145-169. ISBN 978-3-319-22239-4. https://resolver.caltech.edu/CaltechAUTHORS:20180612-151835443

This list was generated on Wed Aug 12 01:58:43 2020 PDT.